serotonin syndrome

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nanas4
Regular Member


Date Joined Jul 2009
Total Posts : 51
   Posted 9/8/2009 8:26 PM (GMT -7)   
has anyone had this ??? im fearful because i have alot of the symptoms since my paxil increase and buspar was added. my pysch md says no dont go there like im hypercondriac  because i have panic anxiety. but im afraid to take the meds now. i even have a fever the reg. md cant find why. but wont go against the pysch md. just wondering if anyone has had the syndrome and what happened and what symptoms did you have. i know it can be life threatening but no real test for this of course just like all our problems. eyes eyes

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/9/2009 7:04 AM (GMT -7)   

nana's

Here is a link just FYI.  I suspect with all you have been going through your mind is spinning around all the "what ifs"  I would listen to my Physician if you trust this person otherwise do find a Physician you can build a trust relatinship with.

Try not to over think things and stay in the moment.

http://www.mayoclinic.com/health/serotonin-syndrome/DS00860

Gentle Hugs

Kitt

 


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
DX: Anxiety, Depression, Osteoarthritis, GERD, Raynaud's syndrome, Skin Cancer and  IBS

Not a mental health professional of any kind


Barcadia101
New Member


Date Joined Sep 2009
Total Posts : 15
   Posted 9/9/2009 12:02 PM (GMT -7)   
Serotonin is a complex thing. Its diagnosis is totally based on the history of the patient and rarely will that be same for many people even if they all are suffering form the same syndrome. Only expert's words should be taken on it.

snakeeyes148
New Member


Date Joined Sep 2009
Total Posts : 15
   Posted 9/9/2009 12:07 PM (GMT -7)   
Discontinuing the medicines is the last thing you can do.
Try lowering the doses and if there is any improvement in your condition then try to switch the medicines with something that suits your body more.

brittainn
Regular Member


Date Joined Sep 2005
Total Posts : 77
   Posted 9/9/2009 12:48 PM (GMT -7)   
Hi there,
Don't worry about combining the paxil and buspar. I am an RN and through all of my experience I have never encountered anyone with serotonin syndrome. I have even worked in psych, and never seen it.
When I worry about things like that, what makes me feel better is thinking:

Uncommon things happen uncommonly and have common presentations.

Hope it helps,
Britt

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/9/2009 1:00 PM (GMT -7)   

Brit,

Just a gentle reminder, if you are a medical professional, please remember the forums and chat are for patient support and not to be used for distributing professional medical advice and/or using the forum to represent your profession. 

If you have any questions re this rule, please feel free to email me.

Thank you in advance,

Kitt



 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
DX: Anxiety, Depression, Osteoarthritis, GERD, Raynaud's syndrome, Skin Cancer and  IBS

Not a mental health professional of any kind

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:57 AM (GMT -7)
There are a total of 2,735,804 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
228 Guest(s), 4 Registered Member(s) are currently online.  Details
Rebel_runner, Loutucky, mrs. george, Steve n Dallas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer